# SDR HNAA2009090200267

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 42,756 hours, 47,039 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 1013075
- Condition: Burned Out
- Location: Cabin Lights
- Part time: 42,756 hours, 47,039 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE MARKER LIGHT BY FWD EMERGENCY EXIT HAS ONE LAMP INOPERATIVE. REMOVED AND REPLACE LIGHT BULB.
